Alert archive / Missouri / Tornado Warnings in 2026
Tornado Warning 3, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Mar 7, 2026, 5:26 AM CST for Perry County, Missouri. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2026, 5:26 AM CST (11:26 UTC)
- Expired
- Mar 7, 2026, 5:45 AM CST
- In force
- 19 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Perry County, MO
The radar
The St Louis radar (KLSX), 119 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.4 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
334
WFUS53 KPAH 071126
TORPAH
MOC157-071145-
/O.NEW.KPAH.TO.W.0003.260307T1126Z-260307T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
526 AM CST Sat Mar 7 2026
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Northwestern Perry County in southeastern Missouri...
* Until 545 AM CST.
* At 525 AM CST, a severe thunderstorm capable of producing a tornado
was located near St. Mary, or 9 miles northwest of Perryville,
moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Chester around 530 AM CST.
Other locations impacted by this tornadic thunderstorm include
Lithium.
This includes Interstate 55 between Mile Markers 134 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3788 8980 3786 8980 3785 8979 3785 8974
3779 8966 3774 9006 3782 9000 3787 8994
3787 8990 3791 8984
TIME...MOT...LOC 1125Z 248DEG 48KT 3781 8999
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ATLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 7, 4:46 AM CST, 40 minutes earlier. Its key messages:
- A line of thunderstorms is on track to move east through the region this morning between 5AM to 12PM. A few storms may become strong to severe, with damaging wind gusts and a isolated tornado being the main risk. Between a half to one inch of rainfall is expected.
- Intervals of numerous showers and thunderstorms will move through Tuesday afternoon into Wednesday afternoon. The highest risk of widespread rain is Wednesday morning into Wednesday afternoon with a 70 to 80% chance of exceeding one inch. Heavy rain, flash flooding, and severe thunderstorms are all possible.
- Well above normal temperatures return to more seasonable during the latter half of the week. Quiet but breezy weather conditions are expected.
Area forecast discussion, Mar 7, 4:46 AM CST, 40 minutes before
Area Forecast Discussion National Weather Service Paducah KY 446 AM CST Sat Mar 7 2026 .KEY MESSAGES... - A line of thunderstorms is on track to move east through the region this morning between 5AM to 12PM. A few storms may become strong to severe, with damaging wind gusts and a isolated tornado being the main risk. Between a half to one inch of rainfall is expected. - Intervals of numerous showers and thunderstorms will move through Tuesday afternoon into Wednesday afternoon. The highest risk of widespread rain is Wednesday morning into Wednesday afternoon with a 70 to 80% chance of exceeding one inch. Heavy rain, flash flooding, and severe thunderstorms are all possible. - Well above normal temperatures return to more seasonable during the latter half of the week. Quiet but breezy weather conditions are expected. && .DISCUSSION... Issued at 1218 AM CST Sat Mar 7 2026 A line of thunderstorms associated with a MCS will continue to grow upscale this morning over Missouri before impacting the FA between 11 to 18z. Sfc low pressure continues to deepen over the Great Lakes region and is allowing for an influx of moisture ahead of a trailing cold front. MLCAPE is initially progged to be 800 to 1200 J/kg when convection arrives from the west with pockets of 300 to 600 J/kg of SBCAPE. Lapse rates will also be around 6.5 C/km with 35 to 45 kts of effective bulk shear along with 200 to 250 m2/s2 of 0-3 km SRH. Compared to yesterday, there is slightly better instability and steeper lapse rates that may be enough to fuel storms a bit longer. The CAMs are in agreement that the line of storms will outrun the better lift associated with the right entrance region of a 140 kt jet max at 250 mb near STL. Better height falls will also be occurring to the west with a 500 mb trough located over the central Plains. While this would favor a weakening storm mode as convection pushes east across the Mississippi, the parameters are high enough to support a low end severe weather risk. Damaging wind gusts remains the greatest concern with storms, but the latest HRRR that has been consistent shows storms remaining more sfc based with 30 kts of sfc-1km shear that would pose an isolated tornado risk as well. After the initial line moves through, stratiform rain will continue for a few hours into the afternoon with rumbles of thunder. Given PWAT's around 1.25 to 1.50 inches, heavy downpours may lead to some minor flooding issues with ponding on roadways. Between a half to one inch of rainfall is progged for most of the FA. Fropa with the cold front eventually occurs Saturday evening that will allow for more tranquil and cooler conditions on Sunday. The flow aloft turns more zonal to start off the new week allowing for temperatures to quickly rebound with highs potentially nearing 80 degrees again on Tuesday. While WAA thundershowers may begin to develop late Monday into Monday night, the main risk of numerous showers and thunderstorms does not impact the FA until Tuesday afternoon into Wednesday afternoon when a 500 mb cutoff low ejects northeast into the southern Plains and interacts with northern stream energy digging across the Plains. While Tuesday afternoon into Tuesday night has been the focus for some severe weather potential contingent on destabilization with a discrete storm mode, some of the ML guidance continues to suggest better instability and moisture may overlap on Wednesday. Both the GFS/ECMWF show a line of storms plowing through ahead of a cold front. Wednesday morning into Wednesday afternoon will also pose the greatest risk of heavy rainfall with a 70 to 80% chance of exceeding one inch. Overall, heavy rain, flash flooding, and severe thunderstorms will all be possible. For the latter half of the week, quiet but breezy conditions are expected with temperatures returning to more seasonable. && .AVIATION /12Z TAFS THROUGH 12Z SUNDAY/... Issued at 446 AM CST Sat Mar 7 2026 Timing for a line of thunderstorms this morning remains about the same across all terminals. Conditions will be the most favorable for storms to turn strong to severe in the vicinity of KCGI/KPAH. Stratiform rain and MVFR cigs lingers for a few hours behind the initial line before tapering off late morning into the early afternoon. There is still the possibility for a few isolated gusty showers to redevelop towards the evening along a cold front, but coverage is not widespread enough to include mention. However, another round of MVFR cigs is expected. Gusty south winds shift west to northwest behind the cold front and turn light overnight. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && DISCUSSION...DW AVIATION...DW
Hazardous weather outlook, Mar 7, 12:22 AM CST, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 1222 AM CST Sat Mar 7 2026 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-080630- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 1222 AM CST Sat Mar 7 2026 /122 AM EST Sat Mar 7 2026/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight A line of thunderstorms will move into the region between 5AM to 12PM. A few of these storms could be severe, with damaging wind gusts being the main threat. A brief, weak tornado cannot be completely ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another round of thunderstorms is forecast Tuesday afternoon through Wednesday afternoon. Some of these storms may be severe and also pose a risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation cannot be ruled out this morning and may be needed again Tuesday afternoon into Wednesday. DW
In the hours before
Special weather statement, Mar 7, 5:04 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Paducah KY
504 AM CST Sat Mar 7 2026
MOZ100-071130-
Wayne MO-
504 AM CST Sat Mar 7 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WAYNE COUNTY
THROUGH 530 AM CST...
At 504 AM CST, Doppler radar was tracking a strong thunderstorm over
Lodi, or near Sam A. Baker State Park, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sam A. Baker State Park, Lodi, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3731 9022 3716 9022 3717 9053 3732 9054
TIME...MOT...LOC 1104Z 242DEG 48KT 3728 9042
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ATLSpecial weather statement, Mar 7, 5:13 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Paducah KY
513 AM CST Sat Mar 7 2026
MOZ076-086-071200-
Bollinger MO-Perry MO-
513 AM CST Sat Mar 7 2026
...STRONG THUNDERSTORMS WILL IMPACT BOLLINGER AND PERRY COUNTIES
THROUGH 600 AM CST...
At 512 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Coffman to 7 miles north of Shook.
Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chester, Perryville, Marble Hill, St. Mary, Patton, Leopold,
Alliance, Grassy, Sedgewickville, Zalma, Lithium, Glenallen, and
Silver Lake.
This includes Interstate 55 between Mile Markers 122 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3788 8980 3785 8979 3784 8973 3761 8980
3760 8986 3713 8987 3713 8996 3706 8996
3706 8999 3704 9000 3708 9011 3709 9022
3731 9021 3732 9014 3764 9015 3787 8995
3787 8990 3791 8984
TIME...MOT...LOC 1112Z 267DEG 39KT 3782 9018 3714 9031
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ATLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 5:04 AM CST | Special Weather Statement | PAH | Wayne | 26 min |
| Mar 7, 5:13 AM CST | Special Weather Statement | PAH | Bollinger, Perry | 47 min |
| Mar 7, 5:40 AM CST | Tornado Warning | PAH | Perry | 21 min |
| Mar 7, 6:38 AM CST | Flash Flood Warning | PAH | Butler, Carter, Wayne | 6 hr |
| Mar 7, 7:12 AM CST | Special Weather Statement | PAH | Ripley | 33 min |
| Mar 7, 7:33 AM CST | Special Weather Statement | PAH | Butler | 42 min |
| Mar 7, 7:58 AM CST | River Flood Warning | PAH | Wayne | 26 hr |
| Mar 7, 8:09 AM CST | Areal Flood Advisory | PAH | Butler, Scott, Stoddard | 3 hr |
| Mar 7, 8:42 AM CST | Special Weather Statement | PAH | New Madrid | 33 min |
| Mar 7, 9:59 AM CST | Areal Flood Advisory | PAH | Mississippi | 2 hr |
Nearby
Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.